Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$h$–cobordisms between 1–connected 4–manifolds

Matthias Kreck

Geometry & Topology 5 (2001) 1–6
Bibliography
1 T D Cochran, N Habegger, On the homotopy theory of simply connected four manifolds, Topology 29 (1990) 419 MR1071367
2 S K Donaldson, Irrationality and the $h$–cobordism conjecture, J. Differential Geom. 26 (1987) 141 MR892034
3 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
4 I Hambleton, M Kreck, Cancellation, elliptic surfaces and the topology of certain four-manifolds, J. Reine Angew. Math. 444 (1993) 79 MR1241794
5 M Kreck, Isotopy classes of diffeomorphisms of $(k-1)$–connected almost-parallelizable $2k$–manifolds, from: "Algebraic topology, Aarhus 1978 (Proc. Sympos., Univ. Aarhus, Aarhus, 1978)", Lecture Notes in Math. 763, Springer (1979) 643 MR561244
6 M Kreck, Surgery and duality, Ann. of Math. $(2)$ 149 (1999) 707 MR1709301
7 J Milnor, On simply connected 4–manifolds, from: "Symposium internacional de topología algebraica International symposi um on algebraic topology", Universidad Nacional Autónoma de México and UNESCO, Mexico City (1958) 122 MR0103472
8 J W Morgan, Z Szabó, Complexity of 4–dimensional $h$–cobordisms, Invent. Math. 136 (1999) 273 MR1688374
9 B Perron, Pseudo-isotopies et isotopies en dimension quatre dans la catégorie topologique, Topology 25 (1986) 381 MR862426
10 F Quinn, Isotopy of 4–manifolds, J. Differential Geom. 24 (1986) 343 MR868975
11 C T C Wall, Surgery on compact manifolds, London Mathematical Society Monographs 1, Academic Press (1970) MR0431216